Orbifolds are not commutative geometries
dc.creator | Rennie, Adam | |
dc.creator | Várilly Boyle, Joseph C. | |
dc.date.accessioned | 2023-04-27T19:43:44Z | |
dc.date.available | 2023-04-27T19:43:44Z | |
dc.date.issued | 2008 | |
dc.description.abstract | In this note we show that the crucial orientation condition for commutative geometries fails for the natural commutative spectral triple of an orbifold M/G. | es_ES |
dc.description.procedence | UCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemática | es_ES |
dc.identifier.citation | https://www.cambridge.org/core/journals/journal-of-the-australian-mathematical-society/article/orbifolds-are-not-commutative-geometries/50F6DAE3AFEAB7E4C8955749085D2168 | es_ES |
dc.identifier.doi | 10.1017/S1446788708000293 | |
dc.identifier.issn | 1446-8107 | |
dc.identifier.uri | https://hdl.handle.net/10669/89159 | |
dc.language.iso | eng | es_ES |
dc.rights | acceso abierto | |
dc.source | Journal of the Australian Mathematical Society, vol.84 (1), pp.109-116. | es_ES |
dc.subject | GEOMETRY | es_ES |
dc.subject | MATHEMATICS | es_ES |
dc.title | Orbifolds are not commutative geometries | es_ES |
dc.type | artículo original | es_ES |